# SDR AUS20011075

- Difficulty date: October 14, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) LIGHT BALLAST LOCATED AT SEAT 70HJK BURNT.
